# SDR 97UAL900131

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9022U
- Make and model: Boeing 737222
- Aircraft serial: 19060
- Engine: Pwa JT8D7B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: 13th Stage Duct
- Part number: 6522441
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT 500 FEET ON TAKEOFF, AIRCRAFT EXPERIENCED THRUST LOSS OF NR 2 ENGINE FOLLOWED BY AN OVERHEAT INDICATION.  OVERHEAT LIGHT EXTINGUISHED WITH THROTTLE AT  IDLE.  LANDED WITHIN 10 MINUTES.  THE 13TH STAGE SADDLE DUCT RUPTURED AROUND THE DOUBLER WELD.  THE SADDLE DUCT WAS REPLACED.  OPS CHECK GOOD.
